Well my friends the patches came yesterday in the post,last night had 1 patch 1 Tramodol no sleep until 8.00 this morning the whole night disaster pain bad,tonight the meds will be the same all I can do is hope,it's a shame as this is our holiday, it's been so bad I am thinking of cancelling our Sep holiday ,I feel so low because the days are spoilt by being so tiered ,does any one have 2mg patch or is that the wrong road I have only been on the patch 7 weeks,

15 Replies

  • Hi beady3. I am so sorry this is happening on your holidays - sometimes it just feels like adding insult to injury.

    I started on the 1mg patches with absolutely no benefit, the second I went to 2mg I got some relief. I now use 2mg with 40/20mg of Targinact and even with that I still get bad nights :(

    My advice would be put on two and if you need to - take more Tramadol, (that is obviously as long as you are not at the high dose of Tramadol but iirc you are at a low enough if not the lowest dose AND not experiencing any unpleasant side-effects).

    The holiday is important, (or else you wouldn't have spent money and energy on it), and your sleep/rest is needed to fulfil that holiday. The changes you make will only be temporary and you may just find a better solution too!

    Good luck and I hope you get sorted. Let us know how you get on.

  • Beady, I believe you mentioned in a post that you take cetirizine? That as well as statins and calcium channel blockers can make your RLS much, much worse than it has to be.

  • Thanks Hidden but I don't think you have the right person,I don't take cetirizine or calcium tabs yes I do have statins and that's it x

  • Sorry Beady, meant the cinnarizine that you take for vertigo.

  • Hi beady really feel for you ,hope you don't have to put your holiday off as I know you'll of been excited until now ,do you think you are making your legs worse by worrying about them ? Just a thought hope you get sorted,,, hugs to you

  • Hi Beady sorry you had such a dreadful night especially on your holidays. Out of interest how did your legs go on the nights you didn't have your patch? Don't go cancelling your September holiday just yet, try to keep in your mind that during the 7 weeks on the patch you have only had a handful of bad nights so although you feel tired, fed up with it all just now on. whole you are doing well. Personally as the 1mg is working for you 95 % of the time I would stick with it a bit longer see how it goes. Have you done any walking /dancing etc in the evenings as I always find any exercise late on sets my legs off? I hope that you can enjoy what is left of your holiday,big hugs. .Pippins2 x

  • Are you eating different food, drinking different things, etc? When we are on holidays, our whole system gets screwed up. Am hoping it will better tonight.

  • I find holidays bring new triggers and its not easy to cope in a small caravan!

    Be careful upping your patches, in desperation I left the previous 2mg patch on overnight along with the new one and passed out in the toilet injuring myself. I have low blood pressure and think that may have been the cause. DA's no longer work for me.

  • Thank you all for help legs weren't to bad last night I am not going to cancel my Sep holiday,or do anything about patch ,will just think it's a blip ,well today I am 80 yrs young and Pippin said her mothers rls stopped at 80 so I am ever hopeful,wish we were all together sharing my cake xx

  • Dear Beady23June I very occasionally resort to Neupro patches which are 4mgm I don,t like to use them as I get severe allergic reactions on site but they work with the tramadol.Am not sure if they are available in stronger strengths but this is US so it may differ in UK.Don,t get disheartened and ruin your leisure time We all have to experiment and keep shuffling the medications around for benefits.I know it is very discouraging but I keep telling myself I am British don,t give in.

  • hi beady glad your patches are with you!! now go enjoy the rest of your holiday also a very happy birthday [80]?? no way!! have a good un stanx.

  • Hi Beady. I don't say much on this site but find the comments often encourage me. I've been on the 2 mg patch for a long time now ( prob about 2 yrs) and some nights it just doesn't work and I wonder how I'm going to cope and get desperate as I have tried other drugs with disastrous results. However, after a bad night or two , for some unknown reason, it works again. I always use a magnesium spray at night but think I read that you already use that yourself. Do hope that you continue to feel ok and enjoy the rest of your holiday!

  • hi beady hope the rest of your hols went better ?? I suppose your back home now my WIFE and me are off to LOOE BAY on the 11th of next month hope we get decent weather hope your legs are ok now!! will talk again soon until then take care STANx.

  • Thanks Stan,yes the holiday finished of ok ,what meds are you on and how often do you get rls, we like Cornwall I think most folks do,I hope you enjoy it ,best wishes x

  • hi beady I am on pramipexole 0,185 x 3 per day nothing else as to how often most days mostly at night when I hit the sack!! I could bet my last pound that it will kick off within 10 mins of getting in bed!! glad the rest of your holiday was ok am looking forewards to going to looe so until next time take care,

You may also like...